QUT ePrints

A Stochastic Mathematical Model of Methicillin Resistant Staphylococcus Aureus Transmission in an Intensive Care Unit: Predicting the Impact of Interventions

McBryde, Emma, McElwain, Sean, & Pettitt, Tony (2007) A Stochastic Mathematical Model of Methicillin Resistant Staphylococcus Aureus Transmission in an Intensive Care Unit: Predicting the Impact of Interventions. Journal of Theoretical Biology, 245(3), pp. 470-481.

View at publisher

Impact and interest:

45 citations in Scopus
Search Google Scholar™
43 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22463
Item Type: Journal Article
Keywords: Methicillin-Resistant Staphylococcus Aureus, Bayesian, Modelling, Mathematical, Infection Control
DOI: 10.1016/j.jtbi.2006.11.008
ISSN: 0022-5193
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Biological Mathematics (010202)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 23:13
Last Modified: 29 Feb 2012 23:27

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page